We study the geometry of infinite random Boltzmann planar maps having weight of polynomial decay of order for each vertex of degree . These correspond to the dual of the discrete “stable maps” of Le Gall and Miermont [Scaling limits of random planar maps with large faces, Ann. Probab. 39, 1 (2011), 1-69] studied in [Budd & Curien, Geometry of infinite planar maps with high degrees, Electron. J. Probab. (to appear)] related to a symmetric Cauchy process, or alternatively to the maps obtained after taking the gasket of a critical -loop model on a random planar map. We show that these maps have a striking and uncommon geometry. In particular we prove that the volume of the ball of radius for the graph distance has an intermediate rate of growth and scales as . We also perform first passage percolation with exponential edge-weights and show that the volume growth for the fpp-distance scales as . Finally we consider site percolation on these lattices: although percolation occurs only at , we identify a phase transition at for the length of interfaces. On the way we also prove new estimates on random walks attracted to an asymmetric Cauchy process.

生成讲解博客的中文版本

生成AI智能校验的中文版本